# SDR SWAA2020092818416

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 31,899 hours, 19,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT ROW 11 & 13 DEF INOPERABLE.  REMOVED & REPLACED BATTERY PA (CHARGER).  OPS CHECK GOOD, IAW AMM 33-51-06.
